# SDR USAASB98342

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL1507 - FLIGHT RETURNED TO FIELD AT CLT FOR A CONFIGURATION WARNING HORN SOUNDING.  CREW RECYCLED THE FLAPS, BUT HORN CONTINUED TO SOUND.  WITH THE GEAR STILL DOWN AND UNABLE TO RETRACT, THE FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A BENT END OF THE AIR/GROUND SPOILER INTERLOCK CABLE.  REPLACED BENT END OF CABLE AND PERFORMED FUNCTIONAL CHECK PER MM 27-62-51.  FURTHERMORE, THREE MORE EVENTS OCCURRED OVER THE NEXT TWO DAYS FOR NOT BEING ABLE TO RETRACT THE LANDING GEAR HANDLE ONCE AIRBORNE.  MAINTENANCE JACKED THE AIRCRAFT AND CHECKED THE RIGGING OF THE AIR/GROUND SENSING SAFETY SENSOR.  ADJUSTED SENSOR PER MM.  OPERATIONAL CHECK GOOD.  (M)
